# SDR 95ZZZX6199

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N613LG
- Make and model: Enstrm 280C
- Aircraft serial: 1145
- System (JASC): 2430 · DC Generating System
- Part: Control
- Part number: X16799
- Condition: Not Installed
- Location: Overvolts
- Component: Prestolite
- Stage of operation: NR
- Nature of condition: B, W
- Precautionary procedure: A

## Discrepancy

FOLLOWING REBUILD, HELICOPTER WAS RETURNED TO SERVICE WITHOUT THE OVERVOLTAGE CONTROL INSTALLED.  REGULATOR SPIKED AND COOKED RADIOS AND GYROS.  CABIN FILLED WITH SMOKE.  AIRCRAFT SUBSTANTIALLY DAMAGED IN SUBSEQUENT EMERGENCY LANDINGS.  SUBMITTER RECOMMENDS INSPECTION OF ALL ENSTROM WITH PRESTOLITE VOLTAGE REGULATORS AND LAMAR REGULATORS WITH YELLOW FIELD WIRE BE INSPECTED FOR PRESENCE OF OVERVOLTAGE CONTROLS.
